# SDR ABXA2024031156

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N391CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 55,983 hours, 22,859 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Plug
- Condition: Installed
- Location: Hpc Connector
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: D

## Discrepancy

DURING PUSH BACK ,L ENG HPSOV EICAS STATUS MESSAGE L ENG BLEED LIGHT, L+R DUCT LEAK LIGHTS ALL ILLUMINATED AFTER ENGINE WERE STARTED PACKS + BLEEDS TURNED OFF PER QRH + LIGHTS STAYED ILLUMINATED ENGINES SHUT.AC RETURNED TO GATE AND MAINTENANCE GROUNDED AC ,  T/S AND FOUND HPC SHORTING PLUG INSTALLED ON HPC CONNECTOR. REMOVED AND STOWED SAME PER MEL MPM 36-11-2. CONDUCTED ENGINE RUNS PER AMM 71-00-00. PNEUMATICS SYSTEM OK. CONDUCTED WING/BODY DUCT LEAK OPERATIONAL TEST PER AMM 26-18-00. TEST OK A/C VERIFIED ETOPS 180. RETURENED AC TO SERVICE . AND DEPARTED
